# SDR ARWR961744

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Otbd Ail Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT OUTBOARD AILERON UPPER SURFACE AT OUTBOARD ATTACHING FITTING, L/E SKIN HAS A CRACK.  CUT DAMAGED SECTION, FABRICATED AND INSTALLED DOUBLER IAW DER NR 950082-1567.  TREATED AND PRIMED IAW SRM 51-1-8.  (X)
